# SDR SCNA20230313099

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,648 hours, 17,191 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  TRAILING EGDE FLAPS DISAGRE INFLIGHT. FLAP HANDEL AT 30; FLAPS INDICATED JUST OVER 25 . FLAPS DID NOT MOVE UP WHEN SELECTED INFLIGHT BUT DID MOVE TO 30 AFTER LANDING.:    RESOLUTION: TROUBLESHOOTING SHOWED FAULTY L/H FLAP POSITION TRANSMITTER.R&R'D L/H FLAP POSITION TRANSMITTER REF. AMM. 27-50-01-400-801 TESTS GOOD. ALSO R&R'D CKPT INDICATOR REF. AMM. 27-58-00.CHECKS GOOD. ADDITIONAL INFORMATION: FLAPS DISAGREE ON APPROACH TO MSP AND EMERGENCY DECLARED.  FLIGHT LANDED SAFELY WITHOUT INCIDENT IN MSP.
